# SDR EIAA20120831065

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,902 hours, 25,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1856B37
- Part serial: 33308
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PASSENGER ROW 1 INOPERATIVE.  REPLACED BATTERY PACK.
